Introduction

Hi . I have had 2 surgeries for breast cancer and lymph node removal. Had chemo/ radiotherapy..I am on letrozole. Ian finding I am exhausted one day another ok. The other day could hardly walk. Friends say, they are tired.but this is exhaustion..like to be in touch with like minded people. Some people have cut me off. Ask have always been the person that helps. Was a carer for my mum at 14. And later for 10 years. Then I got ill. 

  • Hi Junesparkle welcome to the forum and sorry to hear about what has been happening  for you. Time to focus on you now and take time for you and let others care for you.

    You dont say in your post how long it is since you had surgery is this recent?

    I suspect that the culprit that fits with what you are describing is the Letrozole and if you have a look around this forum  you will see numerous threads dedicated to Letrozole and its side effects.

    You have come to the right place for like minded people and many who will know exactly what you are feeling and why so keep talking and please look around and see if any of the other groups on here are of interest for you. xxx